# SDR HEEA072484

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 6,505 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8538100
- Part serial: 85E026
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FROM CENTER CORE AREA.
